首页 | 本学科首页   官方微博 | 高级检索  
     

由一个线性算子定义的亚纯多叶函数类
引用本文:周从会. 由一个线性算子定义的亚纯多叶函数类[J]. 山东理工大学学报:自然科学版, 2006, 20(3): 13-15
作者姓名:周从会
作者单位:连云港职业技术学院,基础部,江苏,连云港,222006
摘    要:
利用一线性算子定义了亚纯多叶函数的新子类,并研究类中函数的性质,并给出了函数属于函数类的充分及充要条件.

关 键 词:亚纯多叶函数  线性算子  Hadamard卷积  亚纯函数的邻域
文章编号:1672-6197(2006)03-0013-03
收稿时间:2005-10-10
修稿时间:2005-10-10

A family of meromorphic multivalent functions defined by a linear operator
ZHOU Cong-hui. A family of meromorphic multivalent functions defined by a linear operator[J]. Journal of Shandong University of Technology:Science and Technology, 2006, 20(3): 13-15
Authors:ZHOU Cong-hui
Affiliation:Department of Basic Scienees, Lianyungang Technical College, Lianyungang 222006, China
Abstract:
In this paper a new subclass of meromorphic multivalent functions is defined by a linear operator.Some properties of the functions in the subclass have been studied.The sufficient and the necessary condition is considered.
Keywords:meromorphic multivalent functions  linear operator  hadamard product  neighborhoods of meromorphic functions.  
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号